# SDR FDEA201007242662

- Difficulty date: July 24, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA30081
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT FUSELAGE UPPER SKIN STA 1771 BETWEEN LONGERON 4R TO   LONGERON 5R. EXISTING REPAIR REMOVED AND NEW REPAIR ACCOMPLISHED IAW SRM 53-20-00, FIG 6, VOL I, REV 96.   EO8-5100-7-5001, A7 P1 TITLE: "STRUCTURES-REPAIR CATALOG - REPAIR IDENTIFICATION, CLASSIFICATION & TRACKING OF SMR'S ON ACFT BEING INDUCTED INTO THE MX SYS 14 CFR 121.368, 121.707" ACCOMPLISHED.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 110.
